# SDR SWIA201024817

- Difficulty date: July 21, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 22,574 hours, 17,511 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED & MARKED ON FS 559 RT BULKHEAD WEB.  (C-CHECK)  REPAIRED PER REO.
